Vol. 11, No. 3, 2017

Download this article
Download this article For screen
For printing
Recent Issues

Volume 15, 1 issue

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
Other MSP Journals
On an analogue of the Ichino–Ikeda conjecture for Whittaker coefficients on the metaplectic group

Erez Lapid and Zhengyu Mao

Vol. 11 (2017), No. 3, 713–765

In previous papers we formulated an analogue of the Ichino–Ikeda conjectures for Whittaker–Fourier coefficients of automorphic forms on quasisplit classical groups and the metaplectic group of arbitrary rank. In the latter case we reduced the conjecture to a local identity. In this paper we prove the local identity in the p-adic case, and hence the global conjecture under simplifying conditions at the archimedean places.

Whittaker coefficients, metaplectic group, automorphic forms
Mathematical Subject Classification 2010
Primary: 11F30
Secondary: 11F70
Received: 7 August 2016
Accepted: 16 December 2016
Published: 6 May 2017
Erez Lapid
Department of Mathematics
Weizmann Institute of Science
7610001 Rehovot
Zhengyu Mao
Department of Mathematics and Computer Science
Rutgers University
Newark, NJ 07102
United States